# SDR P5CA2020120200390

- Difficulty date: December 1, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,817 hours, 22,244 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE LOOP 2 DISPLAY.  TRANSFERRED TO MDDR NR 138809, IAW MEL 26-15-01A.  PERFORMED FIRE/OVERHEAT TEST, IAW AMM 26-11-00.  TEST SUCCESSFUL, NO EICAS MESSAGE DISPLAYED.  NO DEFECTS NOTED, THIS CLEARS DMI 138809.
